# SDR CHQA20130817319

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 25,222 hours, 21,162 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,081 hours, 24,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18002
- Condition: Inoperative
- Location: Emergency Light
- Part time: 6,303 hours, 5,957 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LT OVERWING EMERGENCY EXIT LIGHT FOUND TO BE INOPERATIVE. MX REPLACED LIGHT AND NR 1 BATTERY ASSEMBLY. OPS CHECKED GOOD AND NO FURTHER DEFECTS NOTED.
